# SDR CALA2013100391691

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 54,486 hours, 6,626 cycles
- Engine: Pwa PW4056
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT FOUND A GOUGE ON THE NLG TORQUE LINK LOWER LINK A GOUGE 1.75 IN LONG & .5 IN WIDE.  THE GOUGE DEPTH IS 3-32 INCHES DEEP.
